# SDR IPXA2020061556500

- Difficulty date: June 12, 2020
- Submitted: June 15, 2020
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 21,525 hours, 13,287 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Part number: A546101150300
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 2 PYLON O/B SIDE ABOVE T/R PLATE CRACKED.  REPLACED IAW SRM 51-40-21.
